# SDR K11A2021120900103

- Difficulty date: December 9, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 68,192 hours, 46,220 cycles
- System (JASC): 5200 · Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED AT CRUISE ALTITUDE. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: CLEANED AND ADJUSTED TORQUE TUBE LATCH LOCK SWITCH IAW AEI B737-300-400 MM SUP 52-33-01, OPS CHECK GOOD  NO DEFECTS NOTED
